| Model Number |
IPN914814 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "staples appear to be bent and do not close the skin staple seam well".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was available for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was available for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: corrected section e.Initial reporter address from unknown to (b)(6).
Event or Problem Description